Convex families of sets on topological spaces
Închide
Articolul precedent
Articolul urmator
450 0
SM ISO690:2012
CHOBAN, Mitrofan; MIHAYLOVA, Ekaterina. Convex families of sets on topological spaces. In: Proceedings IMCS-55The Fifth Conference of Mathematical Society of the Republic of Moldova. 28 septembrie - 1 octombrie 2019, Chișinău. Chișinău, Republica Moldova: Tipografia Valinex, 2019, pp. 44-49. ISBN 978-9975-68-378-4.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Proceedings IMCS-55 2019
Conferința "Conference of Mathematical Society of the Republic of Moldova"
Chișinău, Moldova, 28 septembrie - 1 octombrie 2019

Convex families of sets on topological spaces


Pag. 44-49

Choban Mitrofan1, Mihaylova Ekaterina2
 
1 Moldova Tiraspol State University,
2 University of Architecture, Civil Engineering and Geodesy
 
Disponibil în IBN: 1 noiembrie 2019


Rezumat

In the present article the E. Michael’s [10] concept of convexity is extended on arbitrary topological spaces. Some problems about selections of set-valued mappings and distinct applications are examined.

Cuvinte-cheie
convex families of sets, metrizable families of sets, selection, set-valued mappings

Google Scholar Export

<meta name="citation_title" content="<p>Convex families of sets on topological spaces</p>">
<meta name="citation_author" content="Choban Mitrofan">
<meta name="citation_author" content="Mihaylova Ekaterina">
<meta name="citation_publication_date" content="2019">
<meta name="citation_collection_title" content="Proceedings IMCS-55">
<meta name="citation_firstpage" content="44">
<meta name="citation_lastpage" content="49">
<meta name="citation_pdf_url" content="https://ibn.idsi.md/sites/default/files/imag_file/44-49_9.pdf">